Open Access
Translator Disclaimer
2004 Maximum principle and existence of almost-periodic solutions of second-order differential systems
Philippe Cieutat
Differential Integral Equations 17(7-8): 921-942 (2004).

Abstract

We give sufficient conditions for the existence of almost-periodic solutions of the second-order differential system $u'' = f(t,u,u')$, which satisfies the maximum principle. Our hypotheses do not impose the uniqueness of bounded solutions.

Citation

Download Citation

Philippe Cieutat. "Maximum principle and existence of almost-periodic solutions of second-order differential systems." Differential Integral Equations 17 (7-8) 921 - 942, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.34443
MathSciNet: MR2075413

Subjects:
Primary: 34C27
Secondary: 34C11

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.17 • No. 7-8 • 2004
Back to Top